# SDR AALA201710199014

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 17,249 hours, 6,988 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Lever
- Part number: D5211001003200
- Condition: Loose
- Location: L3 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR LEVER ARMING UNSECURE. TIGHTENED THE L3 DOOR ARMING LEVER GRAB TAB.
